# SDR AALA20110118DFW03

- Difficulty date: January 17, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- Aircraft time: 58,826 hours, 20,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT AT 31ABC INOPERATIVE.  REPLACED LAMP FOR BULLNOSE EMERGENCY LIGHT AT 31ABC.  OPS CHECK NORMAL.
